Doctor insights on:
Birth Control Made Me Gain Weight In Face
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
I changed when I took my birth control as I started taking Metamucil in the mornings. My face has been greasier. Is it from taking my pill at night?
I just started my birth control 5 days ago and my face is breaking out Badly! Someone told me it gets better after 3 months but I'm not sure if I wait?
I been taking Aubra birth control since two weeks. And ever since I have been breaking out on my face. Could it be the birth control causing it?
Possibly: There are too many factors to address here, so simply put, see your doc. It may very well be due to or exacerbated by your birth control. If you can't be seen soon, stop ocps, use condoms and/or abstain (no sex), until your visit. Good luck and get treated. ...Read moreSee 1 more doctor answer
I have these white spots on my face i don't know what they are. I been on birth control for two years now is that what it is? I have gotten more
Please see: Please see your dermatologist for evaluation and to discuss treatment options. ...Read more
Switch birth control brand from microgestin to Junel. 3 days into Junel, my head feels buzzed and I faint. This due topill or isthis a bigger issue?
They are identical: If you look at the list of ingredients they are absolutely identical in type and amount. The difference is the spelling! So any difference in effect is due to something else. Speak to your doc. Maybe switched because of cost. ...Read more
30yr old female on birth control&buspirone w/anxiety. I get hot when I do anything. My face feels very hot&i sweat. Could this b hotflash&what totake?
is the depo really a birth control thatll get you fat or its all in the head or is it the hormones is has? whats the best birth control to avoid preg.
Weight gain: There is indeed an average 10 pound weight gain per year with DepoProvera. This is an average and I have had patients gain far more and others actually loose weight on it. There is no one best contraceptive for everyone. That is one reason that it is great to have so many choices so you and your doctor together can choose the best one for you. Hope this helps. ...Read more
Acne: Several can help yoour face. See your doc. ...Read more
Often: It's unpredictable. Keep your physician informed. Good luck. ...Read more
I broke out not long after stopping my birth control, and broke out on my back neck face and upper arms, some clogged, some oily, some cystic...So I made an appt to check my hormones, it's in 3 weeks. I decided to research a little more....3 months after
The common cold is: Usually fairly mild. Normally think of illnesses which are a little harder on the body acting to delay period. Missed/late period: low body wt, obesity, weight ^ or v, ^exercise, endurance athletics, breast-feeding, stress, illness, eating disorders (bulimia or anorexia), anovulatory cycle (no egg released), travel, perimenopause, just starting menstruation, hormone irregularities, drug use, meds. ...Read more
Myths: No that is not true. That would be a false myth. ...Read more
How do I prevent the enlarged cheek fat or puffiness of the face from taking birth control pills?
Not a side effect: Most women have no problems with birth control pills, but occasionally side effects such as breakthrough bleeding, nausea, headaches, mood changes, or breast tenderness. Most women do not gain weight with the pill. "cheet fat/puffiness" is not something that i would say is likely to be due to the pill. ...Read more
Possible for loestrin birth control to make hair finer? My hair is not falling out but seems to be a finer texture/ thickness? is it all in my head ?
Hair Changes Tricky: Hair can change due to a number of factors. Stress, lack of sleep, new medications, changes in nutrition, scalp infections, changes in shampoos, etc. Hair changes typically happen a few months after the causing event, so if the hair changed a few months after starting the pills, then it may be related, although that is not a common complaint from my patients on OC's. ...Read more
Taking birth control but lately i been feeling really sick to my stomach and broke out on my face but only on the left side of my face?
Came of birth control pill in january. I am very spotty. Face back shoulders chest etc. What can I do to stop these spots feel like teenager?
- Talk to a doctor live online for free
- Birth control made me lose weight
- Will the birth control pill make me gain weight
- Birth control and weight gain
- Ask a doctor a question free online
- How to lose the weight i gained on birth control?
- Birth control with high likelihood of weight gain
- How to lose weight gained from birth control?
- Birth control least risk of weight gain
- Talk to a gynecologist online for free